Alert archive / California / Wind Advisories in 2005

Wind Advisory 6, NWS Los Angeles, CA

October 15, 2005

NWS Los Angeles, CA issued this wind advisory at Oct 15, 2005, 2:34 PM PDT. It took effect at Oct 16, 2005, 12:00 AM PDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2005, 2:34 PM PDT (21:34 UTC)
In effect from
Oct 16, 2005, 12:00 AM PDT
Expired
Oct 17, 2005, 3:00 PM PDT
In force
39 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 152134
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
234 PM PDT SAT OCT 15 2005

...VERY STRONG WINDS AT TIMES EXPECTED OVER AREAS OF SOUTHWESTERN
CALIFORNIA THROUGH MONDAY...

.AN UNUSUALLY STRONG LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR
WILL MOVE THROUGH CALIFORNIA OVER THE WEEKEND. AS IT DOES
SO...WINDS WILL INCREASE OVER AREAS OF SOUTHWESTERN CALIFORNIA.
THE STRONGEST WINDS WILL BE OVER THE SANTA BARBARA COUNTY
MOUNTAINS AND SOUTH COAST THIS EVENING. GUSTY NORTHWEST WINDS WILL
PREVAIL ALONG THE COAST FROM SAN LUIS OBISPO COUNTY TO POINT
CONCEPTION THOUGH THIS EVENING. A WIND ADVISORY IS IN EFFECT FOR
THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS TONIGHT AS STRONG
NORTH AND NORTHWEST WINDS DEVELOP LATER IN THE EVENING. A HIGH
WIND WATCH CONTINUES FOR THE VENTURA AND LOS ANGELES COUNTY
MOUNTAINS SUNDAY AFTERNOON THROUGH MONDAY MORNING AS THE STRONG
LOW PRESSURE SYSTEM MOVES OVER THE AREA.

CAZ039-052-160345-
/X.CON.KLOX.HW.W.0003.051016T0100Z-051016T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
234 PM PDT SAT OCT 15 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO
5 AM PDT SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
PDT SUNDAY. 

NORTH TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH THROUGH
CANYONS AND BELOW PASSES WILL INCREASE EARLY THIS EVENING. THE VERY
STRONG WINDS WILL DIMINISH EARLY SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ053-054-160345-
/X.NEW.KLOX.WI.Y.0006.051016T0700Z-051016T1900Z/
/X.EXT.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
234 PM PDT SAT OCT 15 2005

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT
SUNDAY...
...HIGH WIND WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT
SUNDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING. 

THROUGH EARLY EVENING...AREAS OF SOUTHWEST WINDS 20 TO 30 MPH
WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE.

THEN BY LATER TONIGHT...NORTH TO NORTHWEST WINDS 25 TO 35 MPH
WITH LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR
STRONG GUSTY WINDS CONTINUING THROUGH MONDAY MORNING.

RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL
OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN
HEAVIER OBJECTS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ059-160345-
/X.CON.KLOX.WI.Y.0005.000000T0000Z-051016T0400Z/
ANTELOPE VALLEY-
234 PM PDT SAT OCT 15 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

WEST TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL
PERSIST THROUGH EVENING. WINDS WILL DIMINISH OVERNIGHT.

MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE
URGED TO USE CAUTION WHILE TRAVELING ACROSS DESERTS. EXPECT REDUCED
VISIBILITY IN SOME AREAS DUE TO BLOWING DUST AND SAND. BE PREPARED
FOR SUDDEN GUSTY CROSS WINDS WHICH CAN CAUSE VEHICLE LOSS OF
CONTROL.

$$


FORWOOD
8 follow-up statements
000 
WWUS76 KLOX 160347
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
847 PM PDT SAT OCT 15 2005

...VERY STRONG WINDS AT TIMES EXPECTED OVER AREAS OF SOUTHWESTERN
CALIFORNIA THROUGH MONDAY...

.AN UNUSUALLY STRONG LOW PRESSURE SYSTEM FOR THIS TIME OF YEAR WILL
MOVE THROUGH CALIFORNIA OVER THE WEEKEND. AS IT DOES SO...WINDS WILL
INCREASE OVER AREAS OF SOUTHWESTERN CALIFORNIA. THE STRONGEST WINDS
WILL BE OVER THE SANTA BARBARA COUNTY MOUNTAINS AND SOUTH COAST
TONIGHT. A WIND ADVISORY IS IN EFFECT FOR THE VENTURA AND LOS
ANGELES COUNTY MOUNTAINS TONIGHT AS STRONG NORTH AND NORTHWEST
WINDS DEVELOP LATER IN THE EVENING. A HIGH WIND WATCH CONTINUES
FOR THE VENTURA AND LOS ANGELES COUNTY MOUNTAINS SUNDAY AFTERNOON
THROUGH MONDAY MORNING AS THE STRONG LOW PRESSURE SYSTEM MOVES
OVER THE AREA.

CAZ059-160500-
/X.CAN.KLOX.WI.Y.0005.000000T0000Z-051016T0400Z/
ANTELOPE VALLEY-
847 PM PDT SAT OCT 15 2005

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

$$

CAZ039-052-161000-
/X.CON.KLOX.HW.W.0003.000000T0000Z-051016T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
847 PM PDT SAT OCT 15 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY. 

NORTH TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH THIS
EVENING WITH GUSTS TO 60 MPH THROUGH CANYONS AND BELOW PASSES. THE
VERY STRONG WINDS WILL DIMINISH EARLY SUNDAY MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

CAZ053-054-161000-
/X.CON.KLOX.WI.Y.0006.051016T0700Z-051016T1900Z/
/X.CON.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
847 PM PDT SAT OCT 15 2005

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM
PDT SUNDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM PDT
SUNDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH MONDAY MORNING. 

THROUGH EARLY EVENING...AREAS OF SOUTH TO SOUTHWEST WINDS 20 TO 30
MPH WITH LOCAL GUSTS TO 40 MPH ARE POSSIBLE.

THEN BY LATER TONIGHT...NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR STRONG
GUSTY WINDS CONTINUING THROUGH MONDAY MORNING.

RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL
OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN
HEAVIER OBJECTS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 160943
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
243 AM PDT SUN OCT 16 2005

...WINDY CONDITONS ON TAP FOR THE MOUNTAINS OF VENTURA AND LOS
   ANGELES COUNTY TODAY AND MONDAY...

.AN UPPER LOW WILL MOVE THROUGH CALIFORNIA TODAY. AS IT PASSES
THROUGH THE REGION IT WILL CREATE WINDY CONDITIONS ACROSS THE
MOUNTAINS OF SOUTHERN CALIFORNIA. ON MONDAY THE UPPER LOW WILL BE
TO SOUTH OF CALIFORNIA AND WILL SET UP THE POTENTIAL FOR VERY
STRONG EAST WINDS ACROSS THE MOUNTAINS OF VENTURA AND LOS ANGELES
COUNTIES.

THE UPPER LOW HAS ALSO MOVED OUT THE AREA FAVORABLE FOR THE
CREATION OF STRONG WINDS IN SANTA BARBARA COUNTY...AS A RESULT THE
HIGH WIND WARNING HAS BEEN CANCELED.

CAZ039-052-161045-
/X.CAN.KLOX.HW.W.0003.000000T0000Z-051016T1200Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
243 AM PDT SUN OCT 16 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE
HIGH WIND WARNING. 

$$

CAZ053-054-161545-
/X.CON.KLOX.WI.Y.0006.000000T0000Z-051016T1900Z/
/X.CON.KLOX.HW.A.0001.051016T1900Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
243 AM PDT SUN OCT 16 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH
MONDAY MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. A HIGH WIND
WATCH REMAINS IN EFFECT FROM NOON PDT TODAY THROUGH MONDAY
MORNING. 

EARLY THIS MORNING...NORTH TO NORTHWEST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS TO 50 MPH WILL DEVELOP...WITH THE POTENTIAL FOR EVEN
STRONGER GUSTY WINDS TO DEVELOP THIS AFTERNOON OR EVENING AND LAST
THROUGH MONDAY MORNING.

RESIDENTS IN THE WATCH AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS REACH THEIR PEAK. CLOSE ALL WINDOWS AND SECURE ALL
OUTDOOR OBJECTS SUCH AS LAWN FURNITURE. PEAK WINDS MAY UPSET EVEN
HEAVIER OBJECTS.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH
WIND EVENT. CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 162011
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
111 PM PDT SUN OCT 16 2005

CAZ053-054-170215-
/X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
111 PM PDT SUN OCT 16 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS AROUND 50
MPH WILL CONTINUE THIS AFTERNOON AND TONIGHT. THE WINDY CONDITIONS
WILL PREVAIL THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JACOBSON
000 
WWUS76 KLOX 170212
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
712 PM PDT SUN OCT 16 2005

CAZ053-054-170815-
/X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
712 PM PDT SUN OCT 16 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PDT MONDAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50
MPH WILL CONTINUE THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MOYER
000 
WWUS76 KLOX 171027
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
327 AM PDT MON OCT 17 2005

CAZ053-054-171630-
/X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
327 AM PDT MON OCT 17 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH MONDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 171614
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
914 AM PDT MON OCT 17 2005

CAZ053-054-171900-
/X.CON.KLOX.WI.Y.0006.000000T0000Z-051017T1900Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
914 AM PDT MON OCT 17 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH THIS MORNING...THEN WINDS ARE EXPECTED TO
DIMINISH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 171848
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1148 AM PDT MON OCT 17 2005

CAZ053-054-172200-
/X.EXT.KLOX.WI.Y.0006.000000T0000Z-051017T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1148 AM PDT MON OCT 17 2005

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

NORTHEAST TO EAST WINDS OF 25 TO 35 MPH WITH LOCAL GUSTS OVER 50 MPH
WILL CONTINUE THROUGH EARLY THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 172148
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
248 PM PDT MON OCT 17 2005


CAZ053-054-172300-
/X.EXP.KLOX.WI.Y.0006.000000T0000Z-051017T2200Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
248 PM PDT MON OCT 17 2005

...WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON. 

EAST WINDS 20 TO 30 MPH WITH LOCALLY STRONGER GUSTS ARE EXPECTED
TONIGHT THROUGH TUESDAY MORNING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 15, 2:30 PM PDT, 4 minutes earlier.

Area forecast discussion, Oct 15, 2:30 PM PDT, 4 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
230 PM PDT SAT OCT 15 2005

.SHORT TERM...HAVE ISSUED HIGH WIND WARNING FOR SANTA BARBARA COUNTY
MOUNTAINS AND SOUTH COAST AND ADVISORY FOR THE VENTURA AND LOS
ANGELES COUNTY MOUNTAINS TONIGHT. WIND ADVISORY FOR THE DESERT WILL
CONTINUE AS SOUTHWEST WINDS CONTINUE TO ACCELERATE EARLY THIS
AFTERNOON. MOISTURE GRADIENT IN WATER VAPOR IMAGE WAS ACCELERATING
SOUTH AS 130KT NORTH JET APPROACHED THE COAST. UPPER LOW SETTLES
OVER THE BIGHT OVERNIGHT AND THE WINDS WILL REMAIN BELOW WARNING
THRESHOLDS OVER THE SOUTHEASTERN HALF OF THE AREA. HAVE REMOVED POPS
FOR THE MAJORITY OF THE AREA AS DRY DESCENDING FLOW PREVAILS EXCEPT
FOR THE NORTHERN SLOPS OF VENTURA AND LOS ANGELES COUNTY MOUNTAINS
WHERE STRONG UPSLOPE WINDS WILL SQUEEZE PRECIPITATION FROM AN AREA
OF MOISTURE CONSOLIDATING OVER THE EXTREME SOUTHERN SAN JOAQUIN
VALLEY TONIGHT. GUIDANCE WAS IN AGREEMENT IN UPPER LOW POSITION AND
MOVEMENT AS IT SETTLES OVER THE BIGHT SUN. HAVE INCLUDED
THUNDERSTORMS OVER THE SOUTHERN HALF OF THE AREA SUN AFTERNOON
THROUGH MON EVENING AS THE LOW PRESSURE SYSTEM AND MODERATE LAPSE
RATES PROPAGATES OVER THE AREA. HAVE INDICATED HIGHEST POPS OVER THE
SOUTHERN HALF OF THE AREA MON EVENING. THE VIGOROUS LOW WILL PULL
MOISTURE NORTH OVER THE AREA SUN THROUGH MON AND MOVE ASHORE TUE
MORNING. CURRENT TEMPERATURES WERE 20 DEGREES OR MORE LOWER THAN
YESTERDAY AT THIS TIME OVER THE ENTIRE AREA. WILL CONTINUE WITH A
COOLING TREND TOMORROW OVER THE SOUTHERN HALF WITH INCREASING CLOUDS
AND A WARMING TREND OVER NORTHERN THE HALF UNDER MOSTLY SUNNY SKIES
AND OFFSHORE WINDS. SHOWERS WILL INCREASE MON AND TAPER OFF TUE
MORNING AND LINGER OVER THE SOUTHERN HALF THROUGH TUE AFTERNOON.

.LONG TERM...LONG WAVE TROUGH CENTERED OVER THE CENTRAL PACIFIC THIS
AFTERNOON WILL SHIFT EAST THROUGH WED. REMNANTS OF THE LOW PRESSURE
SYSTEM NORTH OF HAWAII WILL PHASE WITH THE NORTHERN STREAM AND WILL
MOVE ASHORE AND SPREAD UPPER CLOUDS OVER THE AREA WED THROUGH WED
NIGHT. A LONG WAVE TROUGH WILL SETTLE OVER THE AREA AND AMPLIFY
THROUGH THE PERIOD. HAVE INCLUDED PARTLY CLOUDY SKIES FRI AS AN
UPPER SYSTEM OVER THE WESTERN PAC THIS AFTERNOON MOVES ASHORE.
TEMPERATURES WILL WARM A COUPLE OF DEGREES WED ADN THU THEN COOL A
COUPLE OF DEGREES FRI AND HAVE FOLLOWED PERISTENCE SAT WITH
TEMPERATURES AT OR BELOW SEASONAL NORMAL.

&&

.AVIATION...EXPECT CLEAR SKIES WITH VFR CONDITIONS TO CONTINUE AT
LAX THRU THE EVENING. THERE IS SOME CHANCE OF MVFR CIGS LATE TONIGHT
BETWEEN 08Z AND 15Z...BUT CURRENT THINKING IS THAT THE MARINE
INVERSION WILL WEAKEN ENOUGH TONIGHT TO KEEP THE SKIES MOSTLY CLEAR.

MAIN CONCERN WILL BE LLWS AND TURBULENCE...PRIMARILY IN THE SBA
AREA. EXPECT SEVERAL HOURS OF STRONG WINDS WITH HAZARDOUS LLWS
POSSIBLE TONIGHT FROM AROUND 00Z THROUGH 14Z SUNDAY MORNING.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
HIGH WIND WATCH (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXCWFLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...FORWOOD
AVIATION...JACOBSON
Hazardous weather outlook, Oct 15, 11:18 AM PDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1118 AM PDT SAT OCT 15 2005

CAZ034>041-044>047-051>054-059-087-088-161300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1118 AM PDT SAT OCT 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

AN UNUSUALLY STRONG STORM FOR THIS TIME OF YEAR WILL CREATE WINDY
CONDITIONS ACROSS THE MOUNTAINS AND ANTELOPE VALLEY TODAY AND
TONIGHT.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

GUSTY EAST TO NORTHEAST WINDS ARE EXPECTED IN THE MOUNTAINS SUNDAY
AND MONDAY. IN ADDITION, THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS ACROSS THE ENTIRE AREA SUNDAY THROUGH EARLY TUESDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FORWOOD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:27 AM PDTHigh Wind WatchLOX57 hr
Oct 15, 3:27 AM PDTWind AdvisoryLOX17 hr
Oct 15, 9:57 AM PDTHigh Wind WarningLOX17 hr

Nearby

Wind Advisories in California, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.